# SDR AALA202509085404

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 67,529 hours, 28,255 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 AFT PUMP LOW PRESSURE LIGHT DISAGREES WITH PUMP SWITCH POSITION. REPLACED #2 FUEL PUMP LOW PRESS SWITCH (SWIR071) PER AMM 28-42-11 (AALA202509085404) AND FUEL SYSTEM MODULE  P5-2 PER AMM 28-22-43. (AALA202509085404)
